# SDR C2XA98IA245

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Out Of Adjust
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3725 - PILOT REPORTED THE LEFT GEAR DID NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LOOSE CONNECTION AT THE LANDING GEAR RELAY BOX, AND THE LEFT GEAR INBD SEQUENCE VALVE TO BE OUT OF ADJUSTMENT.  MAINTENANCE TIGHTENED THE AFFECTED CANNON PLUG AND PERFORMED AN ADJUSTMENT TO THE LEFT GEAR INBD SEQUENCE VALVE.  THE AIRCRAFT OPERATIONALLY CHECKED GOOD AND WAS RETURNED TO SERVICE.  (X)
